# SDR CALA2012021000078

- Difficulty date: February 8, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 39,778 hours, 14,761 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3241
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

W/C 29-5300-1-1800 FWD CARGO BAY 11 STRINGER S28L HAS 3 SPOTS OF CORROSION (MARKED).  PERFORMED REPAIR ON STRINGER 28L FWD CARGO PER SRM 53-00-03.  ALL DAMAGE REMOVED.
